# SDR DXTA2023052286780

- Difficulty date: May 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N209QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6057
- Aircraft time: 6,689 hours, 3,724 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL OFF AT FL380, AT MACH.78 CRUISE,  EXPERIENCED A LT 14TH DUCT RED CAS MSG.  AND 14TH STAGE DUCT FAIL RED WARNING ON THE OVERHEAD PANEL & AUDIBLE BLEED AIR DUCT .  QRH PROCEDURES FOLLOWED AND AT A POWER SETTING OF APPROX. 81%N1, WARNING REMAINED OUT.  SEVERAL POWER REDUCTIONS UNTIL REACHING 81%. COULD NOT MAINTAIN ALTITUDE & AIRSPEED AT REDUCED POWER.  ELECTED TO RETURN IN REDUCED POWER CONFIG,  NO ISSUES NOTED.  PERFORMED MDC DOWNLOADS IAW AMM 45-45-00. BLD AIR LEAK DETECT SYS OPS TEST IAW AMM 36-21-00.   WORKING PROPERLY.  INSPECTED LT 14TH STAGE MANIFOLD SENSING ELEMENT & FOUND ELEMENT CLOSE TO DUCT BTWN HELL HOLE & PYLON.   REPOSITIONED IAW AMM 36-21-00.  PERFORMED OPS TEST & WORKING GOOD.
